uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Finitary 2-categories associated with dual projection functors
Univ Bielefeld, Fac Math, POB 100 131, D-33501 Bielefeld, Germany..
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry. (Algebra, geometri och logik)ORCID iD: 0000-0002-4633-6218
2017 (English)In: Communications in Contemporary Mathematics, ISSN 0219-1997, Vol. 19, no 3, 1650016Article in journal (Refereed) Published
Abstract [en]

We study finitary 2-categories associated to dual projection functors for finite-dimensional associative algebras. In the case of path algebras of admissible tree quivers (which includes all Dynkin quivers of type A), we show that the monoid generated by dual projection functors is the Hecke-Kiselman monoid of the underlying quiver and also obtain a presentation for the monoid of indecomposable subbimodules of the identity bimodule.

Place, publisher, year, edition, pages
2017. Vol. 19, no 3, 1650016
Keyword [en]
Finitary 2-category, projection functor, finite dimensional algebra, bimodule, monoid, generators and relations
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-322078DOI: 10.1142/S0219199716500164ISI: 000399087200002OAI: oai:DiVA.org:uu-322078DiVA: diva2:1096921
Funder
German Research Foundation (DFG), SPP 1388Swedish Research CouncilKnut and Alice Wallenberg FoundationThe Royal Swedish Academy of Sciences
Available from: 2017-05-19 Created: 2017-05-19 Last updated: 2017-05-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Mazorchuk, Volodymyr

Search in DiVA

By author/editor
Mazorchuk, Volodymyr
By organisation
Algebra and Geometry
In the same journal
Communications in Contemporary Mathematics
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 297 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf